# SDR AU960984

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amd FALCON900
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Actuator
- Part number: 7002800914
- Condition: Faulty
- Location: Autopilot Trim S
- Stage of operation: NR
- Nature of condition: F, W
- Precautionary procedure: K

## Discrepancy

(AUS) AUTOMATIC FLIGHT CONTROL SYSTEM (AFCS) YAW DAMPER LINEAR ACTUATOR PIN G TO ACTUATOR HOUSING HAD NO INTERNAL CONNECTION THEREFORE THE ACTUATOR WAS NOT ELECTRICALLY BONDED TO THE AIRCRAFT MAKING THE SYSTEM SUSCEPTIBLE TO INDUCED VOLTAGE.
